# SDR TRAX200800780

- Difficulty date: June 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 1,621,108 hours, 13,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELECTROLUMINESCENT "EXIT" SIGN BY SEAT 8A WILL NOT ILLUMINATE.  RE-SECURED CONNECTOR, OPS CHECK GOOD PER CRJ200 AMM 33-51-00.
